# SDR UALA2013070804743

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 36,616 hours, 15,860 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED AFT CARGO BAY DAMAGED.     REPAIRED AFT CARGO BAY AFT SPANWISE FLOOR SKID PLATE, AND AFT END OF AFT PIT, THRESHOLD SKID PLATE IAW EC-RA NR 5322-01050.
